# SDR C2XA00IA316

- Difficulty date: September 25, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 38E966A
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IAH - FLT 3524 - THE CREW REPORTED THAT THE NR 1 BLEED DUCT LEAK LIGHT ILLUMINATED.  THE CREW PERFORMED A PRECAUTIONARY NR 1 ENGINE SHUTDOWN, AND RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 PRESSURE REGULATOR TO BE LEAKING.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED REGULATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
